Medical Questions > Womens Health > Birth Control Forum

Eye Problems Taking Pill???

Must Read
The eyes are the doors to the soul...but what types of eye or vision problems to people typically experience? Basic eye anatomy and info on eye problems here....
Only an Ophthalmologist can diagnose eye disease, but you can learn to identify the signs and symptoms of eye disease. We outline common symptoms here....
What specialist should you visit for eye problems? Learn how doctors test eye movements, health and general vision in this diagnostic overview....
I have bad eyes and wear contacts. I notice a difference in my vision when I am taking the pill and during my off week. Does anyone experience this or have any knowledge about it?
Did you find this post helpful?
|

replied September 16th, 2004
Extremely eHealthy
This is something you should mention to your doctor -- this might have something to do with your blood pressure.
|
Did you find this post helpful?

replied September 17th, 2004
Extremely eHealthy
Yes,the pill can affect how your contacts fit and feel!I have experienced this myself.The hormones can alter both your eye moisture and the shape of the cornea.This will usually level off after a few months.In the mean time,use some extra drops for moisture and tell your eye doc about this,you might need a new presription for your contacts.Good luck to you!Paty
|
Did you find this post helpful?